Doctor insights on:
Coming Off Requip
No guarantee it is:: Review the fda summary of trial data in the pi at: http://us.Gsk.Com/products/assets/us_requip.Pdf Requip (ropinirole) is only a treatment for some symptoms, not a cure, with no certainty of either effectiveness, or duration for those for whom it might be useful. Like most treatments, the issues are too complex; the reason for clinical trials to track relative benefits vs. Downsides. Keep looking for more. ...Read more
Out of context: I am sorry to report that there is no way your question can be answered with any sort of validity. You are not providing the reason for the question and why you are not getting this answer from the physician prescribing it. We are strangers on the internet without a medical history, the current state of your health and what else you have tried and why this is the drug of choice. ...Read more
I have developed a serious gambling problem after taking Requip (ropinirole) for many years. I REALLY want to get off of this drug! What can I take instead?
Interesting: Very interesting, odd effect. No simple answer. Since you were on Requip (ropinirole) for many years are you sure this isn't an independent process developed during the time you were on Requip (ropinirole)? There is a phenomenon we call, "True, True, and Unrelated": meaning two things occur in same time period but are not related. If you really think it is related then new Rx depends on illness details. ...Read moreSee 1 more doctor answer
See answer below: As for any drug, there is a long long long list of possible adverse events. Nausea, somnolence, dizziness, orthostatis hypotension, vominting, fatigue, acid reflux, edema are just a few... Thankfully, most likely you'll experience none of these, but just keep an eye out for changes after starting the therapy. ...Read more
Requip (ropinirole): I have not used it, but my colleague neurologists swear by it. ...Read more
I have rls. I take requip (ropinirole) but they still bother me two to three times a week. What else could I take?
Med adjustment: You may need a higher dose of Requip (ropinirole) or may need to be switched to the long-acting form of this medication. Other medications which also may be effective include Neurontin (gabapentin) and the long-acting version called horizant. Klonopin can also be effective. If not already done so, i would also recommend ruling out underlying nutritional and metabolic abnormalities which may be contributing. ...Read more
Can happen!: These drugs, while efficatious, can have paradoxic side effects. Also the diagnosis of RLS is not cut and dry. See your doctor! ...Read more
Can I take lithium orotate120mg w/ gabapentin300mg 3xday, prozac20mg & SeroquelXR300mg? Also if I ask my doc for Requip over Gab is it ok with above??
Poly pharmacy should: Be carefully monitored by your prescribing physician in this case best if it is a psychiatrist. The seroquel in combination with gaba can cause increased CNS depression or sleepiness. Changing to requip would add risk of hypotension. The combination of seroquel and Prozac puts you at risk for serotonin syndrome. Please see your doctor and review your medications. ...Read moreSee 1 more doctor answer